login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A027627 Maximal cardinality of 2-distance set in R^n. 1
3, 5, 6, 10, 16, 27, 29, 45 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,1

REFERENCES

E. Bannai and E. Bannai, Algebraic Combinatorics on Spheres [ in Japanese ], Springer-Verlag, Tokyo, 1999, p. 261.

LINKS

Table of n, a(n) for n=1..8.

Eiichi Bannai, Takahiro Sato, Junichi Shigezumi, Maximal m-distance sets containing the representation of the Johnson graph J(n,m), Discrete Math. 312 (2012), no. 22, 3283--3292. MR2961217. - From N. J. A. Sloane, Sep 25 2012

P. Lisonek, New maximal two-distance sets, J. Combin. Theory, A 77 (1997), 318-338.

CROSSREFS

Sequence in context: A176747 A238488 A230124 * A194466 A270416 A290269

Adjacent sequences:  A027624 A027625 A027626 * A027628 A027629 A027630

KEYWORD

nonn,hard,nice

AUTHOR

N. J. A. Sloane

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified October 23 00:39 EDT 2021. Contains 348211 sequences. (Running on oeis4.)